| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that during intraocular lens (iol) implant procedure, the lens started to come out with the haptic first.The doctor corrected the lens through the incision.When attempting to insert the lens, it got stuck on the injector plunger.It was removed from the eye as it did not deploy.The surgery was completed with replacement lens.There was no patient harm.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified the manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in a.2., a3.A and d.10.The manufacturer internal reference number is: (b)(4).